# SDR AALA201908199020

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 8,685 hours, 3,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT0000
- Part serial: 796379
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EMERGENCY BATTERY LIGHTING AT 15WL FAILED EPSU SYS TEST. EMERGENCY LIGHTING BATTERY AT LOCATION 15WL REMOVED AND REPLACED IAW AMM  33-51-38. OPS TEST GOOD. IAW AMM 33-51-38.
